All Journal Entries Journals

Feeling Terrible Again

Jan 24, 2009 - 5 comments

I had a few really great days and I know I should be thankful, but today has been terrible.  I think I might have over done on the days I was feeling better.  Yesterday was cleaning house and then a trip to the mall.  I NEVER go to the mall!  I hate shopping more than anything usually.  But it was my daughter's birthday and we had promised her we would go.  I really did well and felt better than I had in ages.  Today, however has been bad.  

I woke up early and that drives me crazy on the weekends.  I want to be able to sleep in when given the chance.  Of course it didn't happen and I tried to go back to bed a few times, but sleep never came.  Today was the day we were having a big party for my daughter's b-day, so I HAD to get up and start getting things ready.  I cried for several hours just trying to get myself together.  I HATE the w/d symptoms from this drug!  I feel like I am bipolar most of the time now.  One day I'm happier than anything with lots of energy and the next I am so low the worms won't even crawl with me.  I cried over every song I heard, every commercial I saw, and every thought of how great I was  yesterday and how bad I am today.  

I pulled myself together long enough to greet the kids and their parents, serve cake and icecream, take some photos and then I turned the show over to my husband.  I came to my room and here I have been since.  That was 5 hours ago.  I didn't have it in me to go say good bye to any one.  I feel so anti-social again and don't want to talk to anyone.  How can this be?  I was happy and excited to be out yesterday with normal people.  

Today I had a ton of self hate.  I haven't felt that since around day 3 of my taper.  I can't even stand to look at myself in the mirror. I don't recognize myself anymore.  The amount of time I wasted hiding behind the pain and the robot tramadol made me become is more time than I can count. I quit caring about how I looked and had to spend more time dealing with the pain this **** caused me.  Now all I can think about is how to get the weight off. It will be easy if ONLY I can have more good days than bad days.  

I had the "out of body" thing going on all day until around 3:30 pm.  The foggy/groggy feeling was terrible.  The headache was awful and my emotions were out of control!  I know this is all normal, but right now I'm just mad about it all.  I'm missing important events STILL, even though I'm off this stupid drug.  I'm still hiding because I'm fat and I don't want people to judge me.  Before I was off the tram, I could care less what people thought, though I pretty much stayed home because it was too painful to do anything.  Now I can't stand how I look and I'm MAD!!  

Will tomorrow be better?  I sure do hope so.  I have work to get done and deadlines to be made.  I have dreams of getting myself back together and getting on with the weight loss thing.  Right now I just feel stuck in a never ending battle.

Comments
Post a Comment
Avatar universal
by kim715, Jan 24, 2009
Hon,I can relate so much to everything you are feeling.Even the weight issues.When I got on methadone I put on 30 pounds in just a few months.I'm coming up on 11 months clean,and I still have about 12 more pounds to go to lose the 30.I also turned 40 last July so my metabolism isn't what it used to be.Sometimes I think it has packed it's bags and left the building.LOL  As Dominosarah would say,we're all a work in progress hon,it takes time.What you're feeling on day 13 is perfectly normal.Heck,on day 13 I wouldn't have even been able to get my butt out of bed to greet the guests let alone say goodbye to them.Be proud of yourself for what you did accomplish today,don't beat yourself up.I know thats easier said then done though.It's ok to take the time to yourself to feel all those emotions you're feeling and work through them and you're doing a positive thing by writing them down.Allow yourself the time to do that,it's ok.Hang in there hon and keep moving forward.All the best...Kim

Avatar universal
by EightBall666, Jan 24, 2009
Hi! I also stopped taking methadone but it has been 24 days and even WITH suboxone I still feel pretty bad. That's pretty good if you stopped cold turkey, my last dose was 22mgs on new years eve (it was my new years resolution for 2009). I am 23 and trying to start my 4th semester of college with a clean head. I really dont want to take the subs too long though for fear of addiction... Good job.

732832 tn?1231863219
by Amysdone, Jan 24, 2009
Thanks you guys!  Everytime I come and tell it like it is, I always feel better and then to make it even better someone lets me know that it's all normal.  It's just sometimes I feel like I'm an emotional wreck (I know everyone here can relate), but it's the rest of my family that I worry about not understanding.  For my kids to see me crying ALL day long for stupid little things, well....I'm ashamed of that.  They must wonder if they have a crazy mom!  I wish the rest of my family could be here reading all of these posts to see that it's normal to be so "out there".  Thank you all for your support!  It means soooo much to me :)  Amy

Avatar universal
by kim715, Jan 24, 2009
I hear ya.It's hard to try and explain it to someone who hasn't gone through it.I tried to explain it to my husband by saying it was like mourning the loss of a life long friend.Someone you grew to depend on for everything and now it's gone and you have to learn how to depend solely on yourself again.It leaves you on shaky ground and feeling alone and scared.My husband was a recovering alcoholic and although that made it a little easier for him to understand,he was still a little lost as to what I was going through.This forum helped so much because it let me know that I wasn't going crazy,that it was perfectly normal to feel that way.It also helped because everyone let me know that there was a light at the end of the tunnel.Sometimes I had my head so buried in tears and emotions that I couldn't see it,but it's there.Give yourself time hon,and don't beat yourself up.You're doing a wonderful thing.Getting clean for you and your family.You're giving your kids back their 'real' mom and theres nothing crazy about that.Hang in there......Kim

732832 tn?1231863219
by Amysdone, Jan 25, 2009
Thanks so much Kim!  I'm feeling like today could possibly be better :)  I slept really well last night and actually slept in today.  My head and emotions don't feel nearly as crazy as yesterday.  I'm always wondering how long that's going to last though.  That's the bad thing about it all, one minute you don't feel too bad and the next you feel like you are thrown back into the early days of trying to w/d.  

My husband is very understanding, but has never had an addiction of any kind, so I know he doesn't completely get it.  He also has never had self esteem issues and I know he thinks I'm silly with some of the things I come up with about myself.  Sometimes they sound really silly to me as well, but these are the thoughts that come to mind.  For me the drugs were an old friend that I came to rely on for pain and comfort.  Now I'm left with issues that I HAVE to deal with.  You know what I mean I'm sure!  



Post a Comment